# SDR ASOA2016081615344

- Difficulty date: August 16, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK CORRODED FS 449.85- FS 499.0.  REMOVED SEAT RAIL RT SIDE WALL FS 449.85-FS 449.00 IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT RAIL ON RT SIDEWALL, FS 449.85-FS 499.00 IAW AMM 53-01-11-400-802.  COMPLIED WITH REO 601R-53-00-637.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-56-00-637.
